| Catalog Number |
129431125 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
10/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records received 28 aug 2019 were reviewed 16 sep 2019 for mdr reportability.On (b)(6) 2016, the patient underwent a right arthroplasty due to right knee osteoarthritis.A right hybrid cemented total knee replacement using depuy lcs rotating platform knee with cementless standard femoral component with cementless standard patellar component with 10 mm rotating platform poly bearing with cemented size 2.5 tibial component.Unknown cement was utilized during the primary operation.The surgeon reported no intraoperative complications.On (b)(6) 2018, the patient underwent a right knee revision due to tibial tray loosening at the cement to implant interface, instability, and pain.Surgeon noted the tibial tray had debonded from the cement and the patient¿s femoral bone was ¿quite osteoporotic¿.All components were removed.The surgeon reported no intraoperative complications.All competitor components were implanted during this revision.Doi: (b)(6) 2016.Dor: (b)(6) 2018, (right knee).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.